# SDR 95ZZZX6750

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8094H
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R7931309
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Upper Link
- Part number: 76426803
- Condition: Cracked
- Location: Nlg
- Part time: 1,735 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND LOCATED .25 INCH FORWARD OF DOWNLOCK ASSEMBLY ON UPPER SURFACE OF UPPER LINK.  CRACK EXTENDS APPROXIMATELY .3750 INCH INTO ARM.  SUBMITTER SUSPECTS POOR DESIGN OF ARM, DOWNLOCK BOSS SHOULD HAVE BEEN RADIUSED INTO ARM.
